# SDR 97ZZZX3478

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9350K
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635233
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6705400
- Condition: Cracked
- Location: Nlg
- Component: 6710004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, TWO FINE CRACKS WERE DISCOVERED IN THE UPPER RIGHT TRUNNION MOUNTING ARM, ON THE AFT SIDE, AND ONE ON THE FORWARD SIDE.  CRACKS VERIFIED BY DYE PENETRANT INSPECTION.  AFT CRACK APPROXIMATELY 1 INCH LONG EXTENDING FROM .33 INCH UNDER BRACE TO .33 INCH OVER TOP.  FORWARD CRACK APPROXIMATEY .75 INCH LONG, EXTENDING SLIGHTLY UNDER AND OVER BRACE.  SUBMITTER SUSPECTS HARD LANDINGS AND/OR EXCEEDING TURN LIMITS ON TOW.
